Skip to main content

Lund University Publications

LUND UNIVERSITY LIBRARIES

Quasi-deformations of sl(2)(F) with base R[t, t(-1)]

Larsson, Daniel LU and Silvestrov, Sergei LU (2006) In Czechoslovak Journal of Physics 56(10-11). p.1227-1230
Abstract
In this paper we construct quasi-deformations of sl(2) (R) with the Laurent polynomials over the reals as base algebra and general vector fields for sl(2) (R) in the base of the quasi-deformation.
Please use this url to cite or link to this publication:
author
and
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
almost quadratic algebras, quasi-deformations, quasi-hom-Lie algebras
in
Czechoslovak Journal of Physics
volume
56
issue
10-11
pages
1227 - 1230
publisher
Springer
external identifiers
  • wos:000242113100028
  • scopus:33845617601
ISSN
0011-4626
DOI
10.1007/s10582-006-0429-3
language
English
LU publication?
yes
id
cff68481-d7f6-487c-be58-5014b85a3450 (old id 377179)
date added to LUP
2016-04-01 16:33:29
date last changed
2021-02-17 04:15:34
@article{cff68481-d7f6-487c-be58-5014b85a3450,
  abstract     = {In this paper we construct quasi-deformations of sl(2) (R) with the Laurent polynomials over the reals as base algebra and general vector fields for sl(2) (R) in the base of the quasi-deformation.},
  author       = {Larsson, Daniel and Silvestrov, Sergei},
  issn         = {0011-4626},
  language     = {eng},
  number       = {10-11},
  pages        = {1227--1230},
  publisher    = {Springer},
  series       = {Czechoslovak Journal of Physics},
  title        = {Quasi-deformations of sl(2)(F) with base R[t, t(-1)]},
  url          = {http://dx.doi.org/10.1007/s10582-006-0429-3},
  doi          = {10.1007/s10582-006-0429-3},
  volume       = {56},
  year         = {2006},
}